Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Cohen-Macaulayness of semi-invariants for tori


Author: Michel Van den Bergh
Journal: Trans. Amer. Math. Soc. 336 (1993), 557-580
MSC: Primary 14D25; Secondary 13A50, 14M05, 52B20
DOI: https://doi.org/10.1090/S0002-9947-1993-1087057-3
MathSciNet review: 1087057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a new method, in terms of one-parameter subgroups, to study semi-invariants for algebraic tori. In some cases we obtain extensions to results in [7]. In other cases we obtain different proofs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14D25, 13A50, 14M05, 52B20

Retrieve articles in all journals with MSC: 14D25, 13A50, 14M05, 52B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1087057-3
Article copyright: © Copyright 1993 American Mathematical Society